# SDR REXA2025120100995

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC6701805212
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AILERON WING SIDE NR 2 LUG OB BORE TO BE PREVIOUSLY OVERSIZED.   REPAIRED R/H AILERON WING SIDE NR 2 LUG OUTBD BORE IAW MHI REO 690-57-51-489 DATED 2025-11-15 REV A.
